TITLE

Some generalized Hermite-Hadamard type integral inequalities for generalized s-convex functions on fractal sets

AUTHOR(S)
Kılıçman, Adem; Saleh, Wedad
PUB. DATE
September 2015
SOURCE
Advances in Difference Equations;9/25/2015, Vol. 2015 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this article, some new integral inequalities of generalized Hermite-Hadamard type for generalized s-convex functions in the second sense on fractal sets have been established.
ACCESSION #
109926545

 

Related Articles

  • NEW INEQUALITIES OF HERMITE-HADAMARD AND FEJÉR TYPE VIA PREINVEXITY. LATIF, M. A.; DRAGOMIR, S. S. // Journal of Computational Analysis & Applications;Jul2015, Vol. 19 Issue 1, p725 

    Several new weighted inequalities connected with Hermite-Hadamard and Fejér type inequalities are established for functions whose derivatives in absolute value are preinvex. The results presented in this paper provide ex- tensions of those given in earlier works.

  • HERMITE-HADAMARD INEQUALITIES FOR s-GODUNOVA-LEVIN PREINVEX FUNCTIONS. NOOR, MUHAMMAD ASLAM; NOOR, KHALIDA INAYAT; AWAN, MUHAMMAD UZAIR; KHAN, SUNDAS // Journal of Advanced Mathematical Studies;2014, Vol. 7 Issue 2, p12 

    In this paper, we introduce some new classes of s-Godunova-Levin functions, which are called s-Godunova-Levin preinvex functions. Some new Hermite-Hadamard inequalities for these new classes of s-Godunova-Levin functions are obtained.

  • Hermite-Hadamard and Simpson Type Inequalities for Differentiable Harmonically P-functions. Işcan, Imdat; Numan, Selim; Bekar, Kerim // British Journal of Mathematics & Computer Science;2014, Vol. 4 Issue 14, p1908 

    In this paper, we introduce the concept of the harmonically P-functions, give Hermite-Hadamard's inequalities for harmonically P-functions and define a new identity. By using this identity, we obtain new estimates on generalization of Hadamard and Simpson type inequalities for harmonically...

  • NEW INEQUALITIES OF HERMITE-HADAMARD AND FEJÉR TYPE VIA PREINVEXITY. LATIF, M. A.; DRAGOMIR, S. S. // Journal of Computational Analysis & Applications;Oct2015, Vol. 19 Issue 4, p725 

    Several new weighted inequalities connected with Hermite-Hadamard and Fejér type inequalities are established for functions whose derivatives in absolute value are preinvex. The results presented in this paper provide ex- tensions of those given in earlier works.

  • ON A CLASS OF TWO-INDEX REAL HERMITE POLYNOMIALS. Jedda, Naïma Aït; Ghanmi, Allal // Palestine Journal of Mathematics;2014, Vol. 3 Issue 2, p185 

    We discuss some basic properties of a class of doubly indexed real Hermite polynomials including recurrence formulae, Runge's addition formula, generating function and Nielsen's identity.

  • Properties and Riemann-Liouville fractional Hermite-Hadamard inequalities for the generalized $(\alpha,m)$ -preinvex functions. Du, TingSong; Liao, JiaGen; Chen, LianZi; Awan, Muhammad // Journal of Inequalities & Applications;11/25/2016, Vol. 2016 Issue 1, p1 

    The authors first introduce the concepts of generalized $(\alpha,m)$ -preinvex function, generalized quasi m-preinvex function and explicitly $(\alpha, m)$ -preinvex function, and then provide some interesting properties for the newly introduced functions. The more important point is that we...

  • HERMITE-HADAMARD INEQUALITY FOR FRACTIONAL INTEGRALS VIA η-CONVEX FUNCTIONS. KHAN, M. A.; KHURSHID, Y.; ALI, T. // Acta Mathematica Universitatis Comenianae;2017, Vol. 86 Issue 1, p153 

    In this paper, we prove Hermite-Hadamard inequality for fractional integrals by using η-convex function. We give some inequalities for Hermite-Hadamard type fractional integrals.

  • Integral Inequalities of Hermite-Hadamard Type for r-Convex Functions. Lingxiong Han; Guofeng Liu // Applied Mathematics;Dec2012, Vol. 3 Issue 12, p1967 

    The main aim of this present note is to establish three new Hermite-Hadamard type integral inequalities for r-convex functions. The three new Hermite-Hadamard type integral inequalities for r-convex functions improve the result of original one by Hölder's integral inequality, Stolarsky mean...

  • HERMITE-HADAMARD TYPE INEQUALITIES FOR (h-(α, m)) - CONVEX FUNCTIONS. OZDEMIR, M. E.; ÖNALAN, HAVVA KAVURMACI; ARDIÇ, MERVE AVCI // Journal of Concrete & Applicable Mathematics;Jan-Apr2015, Vol. 13 Issue 1/2, p96 

    In this paper, we define (h -- (α,m))-convex functions that is a new class of convex functions as a generalization of (α, m) --convexity and h --convexity. We also prove some Hadamard's type inequalities.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics